# SDR QR9R2025102100001

- Difficulty date: October 21, 2025
- Submitted: October 21, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9727
- Aircraft time: 4,719 hours
- System (JASC): 7100 · Powerplant System
- Part: Module
- Part number: 70BM053110
- Part serial: 21471
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MOD 05 ASSEMBLY WAS RECEIVED FROM SUPPLY UNSERVICEABLE DUE TO DAMAGED DOWEL PIN.
